Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the character of a transformation in the neighborhood of a point where its Jacobian vanishes


Author: L. S. Dederick
Journal: Trans. Amer. Math. Soc. 14 (1913), 143-148
MSC: Primary 26B10
MathSciNet review: 1500942
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B10

Retrieve articles in all journals with MSC: 26B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1913-1500942-X
Article copyright: © Copyright 1913 American Mathematical Society